MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This failure mode has been previously reported per 21 cfr 803.50.As part of a retrospective review and remediation effort resulting from improvements made to max mobility's complaint handling and adverse event reporting processes, capa 25-008 was implemented.This mdr is being filed based on the outcome of that retrospective review.A capa investigation, (b)(4), was opened to address this issue.When multiple processes are running on the watch's central processing unit (cpu), the application may fail unexpectedly.If this happens, the motor on the power assist device continues to run and the user may not be able to stop the device using tap gestures.
 
Event or Problem Description
Received report claiming while the end-user was using the smartdrive device via a bluetooth wearable (watch), the device failed to stop when given a tapping gesture.This reportedly forced the end-user to maneuver into an immovable object to stop the wheelchair.No injuries were reported to have been sustained as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24221712
Report Number3008370857-2026-00316
Device Sequence Number9265712
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)191205
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown